Alert archive / Pennsylvania / Heat Advisories in 2021
Heat Advisory 5, NWS State College, PA
NWS State College, PA issued this heat advisory at Aug 10, 2021, 12:55 PM EDT for 16 counties in Pennsylvania. It took effect at Aug 11, 2021, 12:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2021, 12:55 PM EDT (16:55 UTC)
- In effect from
- Aug 11, 2021, 12:00 PM EDT
- Expired
- Aug 11, 2021, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 104 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 4.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161 WWUS71 KCTP 101655 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 1255 PM EDT Tue Aug 10 2021 PAZ028-036-046-049>053-056>059-063>066-110500- /O.NEW.KCTP.HT.Y.0005.210811T1600Z-210811T2300Z/ /O.NEW.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Chambersburg, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 1255 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... * WHAT...Heat index values between 100 and 104 expected. * WHERE...The Susquehanna Valley and Central Mountains of Pennsylvania. * WHEN...Noon to 7 PM on both Wednesday and Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Heat can be life-threatening among at- risk populations, such as children, the elderly, and those with pre-existing health conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during hot weather when car interiors can reach lethal temperatures in a matter of minutes. LOOK BEFORE YOU LOCK. If you work or spend time outside. reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. For excessive heat safety information, visit weather.gov/heat. && $$ PAZ019-025>027-045-110500- /O.NEW.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Southern Centre-Blair-Huntingdon-Mifflin-Southern Clinton- Including the cities of State College, Altoona, Huntingdon, Mount Union, Lewistown, and Lock Haven 1255 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... * WHAT...Heat index values up to 103 expected. * WHERE...Blair, Huntingdon, Mifflin, Southern Centre and Southern Clinton Counties. * WHEN...From noon to 7 PM EDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Excessive Heat can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during hot weather when car interiors can reach lethal temperatures in a matter of minutes. LOOK BEFORE YOU LOCK. If you work or spend time outside. reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. For excessive heat safety information, visit weather.gov/heat. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
2 follow-up statements
122 WWUS71 KCTP 110152 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 952 PM EDT Tue Aug 10 2021 PAZ028-036-046-049>053-056>059-063>066-112100- /O.CON.KCTP.HT.Y.0005.210811T1600Z-210811T2300Z/ /O.CON.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Chambersburg, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 952 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... * WHAT...For the first Heat Advisory, heat index values up to 101 expected. For the second Heat Advisory, heat index values up to 105 expected. * WHERE...Portions of central Pennsylvania. * WHEN...For the first Heat Advisory, from noon to 7 PM EDT Wednesday. For the second Heat Advisory, from noon to 7 PM EDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...The combination of heat and humidity can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. For heat safety information, visit weather.gov/heat. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ PAZ019-025>027-045-112100- /O.CON.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Southern Centre-Blair-Huntingdon-Mifflin-Southern Clinton- Including the cities of State College, Altoona, Huntingdon, Mount Union, Lewistown, and Lock Haven 952 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Mifflin, Huntingdon, Blair, Southern Clinton and Southern Centre Counties. * WHEN...From noon to 7 PM EDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...The combination of heat and humidity can be life-threatening among at-risk populations, such as children, the elderly, and those with pre-existing health conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. For heat safety information, visit weather.gov/heat. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$ For more information from the National Weather Service visit http://weather.gov/ctp
918 WWUS71 KCTP 110738 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 338 AM EDT Wed Aug 11 2021 PAZ028-036-046-049>053-056>059-063>066-112300- /O.UPG.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ /O.NEW.KCTP.EH.W.0001.210812T1600Z-210812T2300Z/ /O.CON.KCTP.HT.Y.0005.210811T1600Z-210811T2300Z/ Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Mifflintown, Chambersburg, Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, Berwick, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 338 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 110 expected. For the Heat Advisory, heat index values up to 104 expected. * WHERE...Portions of central Pennsylvania. * WHEN...For the Excessive Heat Warning, from noon to 7 PM EDT Thursday. For the Heat Advisory, from noon today to 7 PM EDT this evening. * IMPACTS...The excessive heat will significantly increase the risk for heat-related illnesses, particularly for those working outside or participating in outdoor activities. The heat may be life-threatening to the elderly and those in poor health, due to prolonged exposure without air conditioning. Reduced air quality and surge in cooling demand. * ADDITIONAL DETAILS...Excessive heat conditions are likely to continue on Friday. Relief from the heat and humidity will arrive over the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. If you work or spend time outside, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. For excessive heat safety information, visit weather.gov/heat. && $$ PAZ012-018-035-037-041-042-112300- /O.EXA.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Northern Clinton-Northern Centre-Fulton-Tioga-Northern Lycoming- Sullivan- Including the cities of Renovo, Philipsburg, McConnellsburg, Mansfield, Wellsboro, Trout Run, and Laporte 338 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... * WHAT...Heat index values around 100 expected. * WHERE...Northern Clinton, Northern Centre, Fulton, Tioga, Northern Lycoming and Sullivan Counties. * WHEN...From noon to 7 PM EDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. If you work or spend time outside, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. For excessive heat safety information, visit weather.gov/heat. && $$ PAZ019-025>027-045-112300- /O.CON.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/ Southern Centre-Blair-Huntingdon-Mifflin-Southern Clinton- Including the cities of State College, Altoona, Huntingdon, Mount Union, Lewistown, and Lock Haven 338 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... * WHAT...Heat index values up to 104 expected. * WHERE...Southern Centre, Mifflin, Huntingdon, Blair and Southern Clinton Counties. * WHEN...From noon to 7 PM EDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay out of the sun, and stay in an air-conditioned room. Check up on relatives and neighbors, and provide pets with adequate water and shelter from the sun. Young children and pets should never be left unattended in vehicles under any circumstances. If you work or spend time outside, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. For excessive heat safety information, visit weather.gov/heat. && $$ MRS/DNM For more information from the National Weather Service visit http://weather.gov/ctp
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this heat advisory went out at Aug 10, 12:46 PM EDT, 9 minutes earlier.
Area forecast discussion, Aug 10, 12:46 PM EDT, 9 minutes before
Area Forecast Discussion National Weather Service State College PA 1246 PM EDT Tue Aug 10 2021 .SYNOPSIS... A steamy and sweltering late-summer heat wave will impact much of Central PA through Friday. The most intense heat and humidity combination will be felt across south central and southeastern parts of the area with widespread highs in the low to mid 90s and heat index values reaching the triple digits. The hot and humid conditions will also set the stage for daily rounds of scattered strong to marginally severe thunderstorms. Expect relief from the heat to arrive by the weekend. && .NEAR TERM /THROUGH TONIGHT/... Noon update: Making modifications to the PoPs/Wx/QPF as we watch the cluster of storms move into the s-cent mtns. These should likely get stronger as they hit the higher CAPEs in the SE where they've been cooking a little longer. New SWO from SPC mentions that svr threat does not appear to be widespread enough for a watch, and we agree. However, there could still be a few cells grow to make high gusts as this cluster moves thru the SE and as the next line from OH comes thru later this aftn. 725AM/1125Z: Leading line of showers fizzled out for the most part as it moved east of the Alleghenies, although recent trends indicate a very modest uptick in shower coverage over the far southeast zones. Second batch of showers/embedded TS has been on a weakening trend heading toward KDUJ/KFIG. We were keen to modify hourly POP trends to reflect radar and future extrapolation into midday. Temps and dewpts are on target so no further changes needed at this time. Previous Discussion Issued: 440 AM EDT Tue Aug 10 2021 Area of light showers moving across the western portion of the CWA at 06-08Z appears to handled best by the 10/00Z HiResW-FV3 model. CAMs are split regarding the sustainability of this activity which should not amount to more than a brief downpour in spots through daybreak. An uptick in shower activity has been observed across southwest PA, while a low stratus deck as formed over the eastern half of the lower Susquehanna Valley. The majority of the hires models are signaling another round of convection evolving eastward across the area later today. Although large scale forcing will be weak, dewpoints 65-70F range will support ample instability to support t-storm development. Any storms/clusters that can grow upscale may be able to produce strong to marginally severe wind gusts due to the combination of instability and steep low level lapse rates. Storm coverage and intensity fades into tonight with the best odds for a stray shower or t-storm over the western 1/3 of the CWA. Heat and humidity will continue ramping up with highs +5 to +10 degrees F above early August climo (mid 80s to low 90s) but not close to record territory. Factoring in the humidity/dewpoints will push max heat indices into the upper 90s toward century mark across the south central valleys. Very warm and muggy tonight with minT departures from normal on the order of +10-15F in upper 60s to mid 70s. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Noon Update: Going to put a heat advy out with the update, covering IPT and areas south on Wed, and add in UNV/AOO for Thurs. Excessive heat looks possible Thurs (105+) in the lower Susq, but confidence is still below 50pct threshold to post a watch at this point. Will go with an advy for both days, and adjustments can be made (likely additions/upgrades) as we get closer in time. Prev... Sweltering heat and humidity continues through midweek with dangerous heat indices >104F possible across parts of the lower Susquehanna Valley. Heat and humidity are forecast to peak on Thursday as Bermuda high pressure migrates farther west into the SE US and SW return flow advects deep tropical moisture from the GOMEX into Central PA. PW values will rise to 1.75-2.00 and dewpoints into the low to mid 70s for Wed and Thu, both in the 90+ pctl based on NAEFS guidance and climo. Our latest forecast has max heat index values reaching 100-104F advisory range on Wednesday with excessive heat warning criteria possible on Thursday. Heat headlines are likely to be issued by the dayshift. Daily convection should stay scattered enough as to not provide significant and widespread relief from the heat. In addition to the hot days, overnight lows will be uncomfortable and not offer much of a reprieve especially in the southeast urban corridors where minTs are forecast to be in the mid 70s. A few strong to marginally severe storms with isolated damaging winds will remain a threat both days within a convective environment characterized by weak shear, moderate instability, and steep low level lapse rates. It has been a rather dry past 2 weeks particularly across the southwest 1/3 of CPA where some areas have seen less than 25% of normal precip. That said, WPC has introduced a low (MRGL) risk of excessive rain for D3/Thu covering the northwest half of the area. && .LONG TERM /FRIDAY THROUGH MONDAY/... A long-wave trough finally breaks down the ridge late in the week with Friday perhaps a couple of degs cooler, but still above 90 for most places south of I-80 and east of I-99. Models differ with the timing of the sfc cold fropa in the Fri-Sat time frame. The ECMWF deterministic run pushes it through with numerous showers and tstms late in the day / early evening Fri, while the slower GFS holds the cold fropa until the more stable Fri overnight hours, with less convection. Showers may linger across the south Saturday as the cold front slows down through Maryland and Virginia. Otherwise, the weekend looks pleasant - cooler and much less humid as high pressure builds in from the north and west. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... There will be SHRA/TSRA over most of the area this aftn, but the higher coverage will likely be in the SW and SE. Expect most if not all the area will be free of storms by early to mid evening. Fog could form by Wednesday morning, mainly in areas that see rain today, esp the valley of the central mountains. Not a lot of change in conditions before late in the week. Outlook... Wed...AM low cigs possible NW Mtns. Scattered PM tsra impacts possible. Thu-Sat...Scattered PM tsra impacts possible. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Steinbugl NEAR TERM...Dangelo SHORT TERM...Steinbugl LONG TERM...Lambert/Colbert AVIATION...Martin
Hazardous weather outlook, Aug 10, 4:44 AM EDT, 8 hours 11 minutes before
Hazardous Weather Outlook National Weather Service State College PA 444 AM EDT Tue Aug 10 2021 PAZ004>006-010>012-017-018-024-025-033-034-037-041-042-110845- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Cambria-Blair-Somerset-Bedford-Tioga- Northern Lycoming-Sullivan- 444 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Strong thunderstorms with marginally severe wind gusts are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms with marginally severe wind gusts are possible Wednesday and Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ019-026>028-035-045-046-049>053-058-110845- Southern Centre-Huntingdon-Mifflin-Juniata-Fulton-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- Schuylkill- 444 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Strong thunderstorms with marginally severe wind gusts are possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms with marginally severe wind gusts are possible Wednesday and Thursday afternoon and evening. Maximum heat index values around 100 degrees are possible Wednesday and Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056-057-059-063>066-110845- Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster- 444 AM EDT Tue Aug 10 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Strong thunderstorms with marginally severe wind gusts are possible this afternoon and evening. Maximum heat index values will be in the upper 90s approaching 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong thunderstorms with marginally severe wind gusts are possible Wednesday and Thursday afternoon and evening. Triple digit heat indices are likely Wednesday and Thursday afternoon. Dangerously hot conditions resulting in heat exhaustion or heat stroke are possible Thursday afternoon with maximum heat indices potentially exceeding 105 degrees in some areas. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MRS
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 12:55 PM EDT | Heat Advisory | CTP | Adams, Bedford, Blair, Centre, Clinton, Columbia and 19 more | 54 hr |
| Aug 10, 2:21 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 24 min |
| Aug 10, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon | 43 min |
| Aug 10, 3:12 PM EDT | Special Weather Statement | CTP | Bedford, Blair, Cambria, Somerset | 33 min |
| Aug 10, 3:23 PM EDT | Special Weather Statement | CTP | Berks | 37 min |
| Aug 10, 3:25 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata | 50 min |
| Aug 10, 3:28 PM EDT | Special Weather Statement | CTP | Schuylkill | 47 min |
| Aug 10, 4:14 PM EDT | Special Weather Statement | CTP | Juniata | 31 min |
| Aug 10, 4:31 PM EDT | Special Weather Statement | CTP | Centre | 29 min |
| Aug 10, 4:48 PM EDT | Special Weather Statement | CTP | Perry | 27 min |
| Aug 10, 5:18 PM EDT | Special Weather Statement | CTP | Dauphin | 42 min |
| Aug 10, 5:50 PM EDT | Special Weather Statement | CTP | Adams | 40 min |
| Aug 10, 5:52 PM EDT | Special Weather Statement | CTP | Lebanon | 38 min |
| Aug 10, 6:12 PM EDT | Special Weather Statement | CTP | Lancaster | 63 min |
| Aug 10, 6:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 73 min |
| Aug 10, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Aug 10, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 75 min |
| Aug 10, 7:33 PM EDT | Areal Flood Advisory | CTP | Lancaster | 2 hr |
Nearby
Heat Advisories in Pennsylvania, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.